Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 4, Pages 788–791 (Mi dan42736)  

MATHEMATICS

On search methods for the optimum time in dynamic pursuit-evasion games with programmed control

F. P. Vasil'ev

Lomonosov Moscow State University

Full text: PDF file (591 kB)

Bibliographic databases:
UDC: 519.3
Presented: А. Н. Тихонов
Received: 09.01.1979

Citation: F. P. Vasil'ev, “On search methods for the optimum time in dynamic pursuit-evasion games with programmed control”, Dokl. Akad. Nauk SSSR, 246:4 (1979), 788–791

Citation in format AMSBIB
\Bibitem{Vas79}
\by F.~P.~Vasil'ev
\paper On search methods for the optimum time in dynamic pursuit-evasion games with programmed control
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 4
\pages 788--791
\mathnet{http://mi.mathnet.ru/dan42736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0543531}
\zmath{https://zbmath.org/?q=an:0423.90100}


Linking options:
  • http://mi.mathnet.ru/eng/dan42736
  • http://mi.mathnet.ru/eng/dan/v246/i4/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022